2 doctors weighed in:

I get hives everytime I take cold medicine.I can take ibuprofen though.So I think I may be allergic to acetaminophen. But I took benadryl & got hives?

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Check ingredients

It is unusual to develop hives from Benadryl and thus I would suggest that you copy down all of the ingredients in each of the cold medicines you suspected might have caused hives to find out if there is a shared ingredient then go on doing your detective work from there.

In brief: Check ingredients

It is unusual to develop hives from Benadryl and thus I would suggest that you copy down all of the ingredients in each of the cold medicines you suspected might have caused hives to find out if there is a shared ingredient then go on doing your detective work from there.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
105K people helped
Continue
100,000 doctors available